Follow
Tamás F Móri
Tamás F Móri
Alfréd Rényi Institute of Mathematics
Verified email at renyi.hu - Homepage
Title
Cited by
Cited by
Year
The maximum degree of the Barabási-Albert random tree
TF Móri
Combinatorics Probability and Computing 14 (3), 339-348, 2005
1312005
On multivariate skewness and kurtosis
TF Móri, VK Rohatgi, GJ Székely
Theory of Probability and its Applications 38 (3), 547-551, 1993
1031993
On random trees
TF Móri
Studia Scientiarum Mathematicarum Hungarica 39 (1), 143-155, 2002
1012002
On relationships between the Pearson and the distance correlation coefficients
D Edelmann, TF Móri, GJ Székely
Statistics & Probability Letters 169, 108960, 2021
902021
Is envy one of the possible evolutionary roots of charity?
J Garay, TF Móri
Biosystems, 2011
522011
A Note on the Background of Several Bonferroni-Galambos-type Inequalities
TF Móri, GJ Székely
Journal of applied probability, 836-843, 1985
421985
An extremal property of rectangular distributions
GJ Székely, TF Móri
Statistics & probability letters 3 (2), 107-109, 1985
411985
The convexity method of proving moment-type inequalities
V Csiszár, TF Móri
Statistics & probability letters 66 (3), 303-313, 2004
372004
A new class of scale free random graphs
Z Katona, TF Móri
Statistics & probability letters 76 (15), 1587-1593, 2006
322006
Asymptotic behaviour of symmetric polynomial statistics
TF Móri, GJ Székely
The Annals of Probability, 124-131, 1982
281982
A characteristic measure of asymmetry and its application for testing diagonal symmetry
GJ Székely, TF Móri
Communications in Statistics-Theory and Methods 30 (8-9), 1633-1639, 2001
272001
On the strong law of large numbers for logarithmically weighted sums
TF Móri
Ann. Univ. Sci. Budapest 36, 35-46, 1993
271993
Evolutionary stability for matrix games under time constraints
J Garay, V Csiszár, TF Móri
Journal of theoretical biology 415, 1-12, 2017
252017
On Erdős-Gallai and Havel-Hakimi algorithms
A Iványi, L Lucz, TF Móri, P Sótér
Acta Universitatis Sapientiae, Informatica 3 (2), 230−268, 2011
252011
On the Erdős-Rényi generalization of the Borel-Cantelli lemma
TF Móri, GJ Székely
Studia Sci. Math. Hungar 18, 173-182, 1983
251983
On the waiting time till each of some given patterns occurs as a run
TF Móri
Probability theory and related fields 87 (3), 313-323, 1991
221991
When is predator’s opportunism remunerative?
J Garay, TF Móri
Community Ecology 11 (2), 160-170, 2010
212010
Four simple axioms of dependence measures
TF Móri, GJ Székely
Metrika 82 (1), 1-16, 2019
202019
Weights and degrees in a random graph model based on 3-interactions
A Backhausz, TF Mori
Acta Math. Hungar. 143, 23-43, 2014
202014
Testing for Poissonity-normality vs. other infinite divisibility
AK Gupta, TF Móri, GJ Székely
Statistics & Probability Letters 19 (3), 245-248, 1994
191994
The system can't perform the operation now. Try again later.
Articles 1–20